# SDR FDEA201204301680

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER FIXED L/E AT REFUELING PANEL CUTOUT INBD FORWARD CORNER FOUND CRACKED.   REPAIR CARRIED OUT IAW SRM 57-40-02, REPAIR 7, FIG 201, REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
